Translator Disclaimer
Jan 2017 Hardy-type inequalities for generalized fractional integral operators
Sajid Iqbal, Josip Pečarić, Muhammad Samraiz, Živorad Tomovski
Author Affiliations +
Tbilisi Math. J. 10(1): 75-90 (Jan 2017). DOI: 10.1515/tmj-2017-0005

Abstract

The aim of this research paper is to establish the Hardy-type inequalities for Hilfer fractional derivative and generalized fractional integral involving Mittag-Leffer function in its kernel using convex and increasing functions.

Citation

Download Citation

Sajid Iqbal. Josip Pečarić. Muhammad Samraiz. Živorad Tomovski. "Hardy-type inequalities for generalized fractional integral operators." Tbilisi Math. J. 10 (1) 75 - 90, Jan 2017. https://doi.org/10.1515/tmj-2017-0005

Information

Received: 11 May 2015; Accepted: 14 June 2016; Published: Jan 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1358.26009
MathSciNet: MR3607267
Digital Object Identifier: 10.1515/tmj-2017-0005

Subjects:
Primary: 26D15
Secondary: 26A33, 26D10

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 1 • Jan 2017
Back to Top